# SDR AALA202406212989

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 62,913 hours, 25,877 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING UPPER FIXED TRANSLATING PANEL BETWEEN INBOARD AND OUTBOARD FLAPS, ATTACH ANGLE CRACKED FOR LOWER LATERAL SEAL RETAINER PANEL AT OUTBOARD SIDE (DEFLECTION RIB ATTACH POINT). FABRICATED NEW CLIP AND INSTALLED, PER BOEING DOCUMENT NUMBER 115A6260 REV A. LOCATED AND DRILLED NEW CLIP PER B737-NG SRM 51-40-05-0G.
